# SDR CA010529020

- Difficulty date: April 30, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Snias AS350B1
- Aircraft time: 1,575 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2550 · Cargo Compartments
- Part: Spacer
- Part number: S160919
- Condition: Corroded
- Location: Cargo Hook
- Part time: 843 hours
- Component: Cargo Hook, Siren, S16096
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE HOOK ARRIVED AT E.C.L., THE SCREW AND NUT WHICH TIGHTEN THE SPACER (P/N S1609-19) HAD BEEN LOOSENED. IT WAS TIGHTENED TO PERFORM INCOMING TESTS. THE CAM WHICH RELEASES THE LOAD BEAM WOULD NOT FUNCTION UNDER LIGHT LOAD (12 LBS). AS THE LOAD WAS INCAREASED THE CAM WOULD BE PUSHED OUT OF THE PATH OF THE LOAD BEAM, BUT THE CAM WOULD NOT RETURN. WHEN THIS OCCURES THE HOOK WILL NO LONGER HOLD A LOAD..
